Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why I am having short periods followed by abdominal pains and clots in bleeding ?

hello,, doctor i have to consult about my menstruation problem..i have ver y low bleeding during menstruation,almosst 2 days..and i got abdominal pain ,and many other problems..i also notice clots in my bleeding,,please help.i am 22
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi flower
Welcome to HealthcareMagic
Periods are related to hormones so it can be low occassionally ;if you have very low flow say 1- pad per day then it is not normal & you need to investigate.If it is more than that it is ok.As for menses related problem pain in abdomen ;low back pain;mood swings;breast tenderness .even few small clots sometimes are common problems in menstruation ;the intensity may vary in different females but it is normal.
Answered: Mon, 28 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor